# SDR AUS20040155

- Difficulty date: March 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8538100
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE/TRANSMISSION OIL COOLER INTERNAL LEAK. THE LEAK ALLOWED TRANSMISSION OIL TO ENTER THE COMBINING GEARBOX OIL SYSTEM UNDERPRESSURE AND OVERFILL THE COMBINING GEARBOX WHICH THEN VENTED THROUGH THE BREATHER.
